The Bauer Group of a Rational Surface.
Inventiones mathematicae, Tome 11 (1970), pp. 304-307
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1970__11_142058,
author = {J.S. Milne},
title = {The {Bauer} {Group} of a {Rational} {Surface.}},
journal = {Inventiones mathematicae},
pages = {304--307},
year = {1970},
volume = {11},
zbl = {0205.25101},
url = {http://geodesic.mathdoc.fr/item/IM_1970__11_142058/}
}
J.S. Milne. The Bauer Group of a Rational Surface.. Inventiones mathematicae, Tome 11 (1970), pp. 304-307. http://geodesic.mathdoc.fr/item/IM_1970__11_142058/